# SDR USAAF00056

- Difficulty date: August 4, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF-LGA - FLT 739 - AT TAKEOFF PLUS 30 MINUTES, HAD A STRONG, BURNING WIRES ODOR IN COCKPIT.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED COALESCER BAGS.  OPS CHECKED OK.  (M)
